# SDR ASAA2015012510417

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,676 hours, 8,460 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 1296942
- Part serial: 10908
- Condition: Failed
- Location: Nr 2 Bleed
- Part time: 27,676 hours, 8,460 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKE OFF POWER APPLIED SUDDEN AIR SURGE FROM ACFT, DURATION 5 SEC, AT ALTITUDE SAME THING, DURATION CONTINUOUS. DUCT PSI: CLIMBOUT L35, R20.  LEVEL FLIGHT 30, 28 AFTER THAT 38, 42.  ACFT GROUNDED.  PERFORMED FIM TASK 36-10, TASK 804 ON NR 1 ENGINE STEPS E. (16)(A) & (B) & PRECOOLER HEALTH CHECK IAW 36-12-00 & ENGINE BLEED SYS HEALTH CHECK IAW 36-11-00. NO FAULTS FOUND, REPLACED PRE-COOLER CONTROL VALVE SENSOR 390 & 450 THERMOSTAT IAW AMM 36-12-93 & AMM 36-11-05. PERFORMED FIM TASK 36-10, TASK 804 ON NR 2 ENGINE STEPS E. (16)A & B & PRECOOLER HEALTH CHECK IAW 36-12-00 & ENGINE BLEED SYS HEALTH CHECK IAW 36-11-00. FOUND NR 2 PRECOOLER CONTROL VALVE.  OP LK NORMAL. REF MM 36-12-02. BOTH ENGINES DUCT PRESSURE NORMAL DURING REPAIR CONFIRMATION, REF FIM 36-10, TASK 804.
